# SDR C2XA07CL047

- Difficulty date: May 22, 2007
- Submitted: May 23, 2007
- Operation: Air carrier
- Aircraft: N13989
- Make and model: Emb EMB-145LR
- Aircraft serial: 145271
- Aircraft time: 16,536 hours, 12,585 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Switch
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

CLE FLIGHT 2863, THE CREW REPORTED A LANDING GEAR AIR/GROUND FAIL MESSAGE JUST AFTER ROTATION FOLLOWED BY ENG REV DISAGREE.  ENG REV DISAGREE WENT AWAY AFTER LANDING GEAR WAS EXTENDED.  THE AIR/GROUND FAIL MESSAGE WENT AWAY AFTER NOSE WHEEL TOUCHED THE GROUND ON LANDING.  MAINTENANCE INSPECTED AND COULD NOT DUPLICATE PROBLEM.  FOR PERCAUTIONARY PURPOSES THE NOSE LANDING GEAR WOW PROX SWITCH WAS REPLACED ALONG WITH HARNESS.  THE NOSE GEAR WAS SERVICED AND THE AIRCRAFT WAS TEST FLOWN WITH NO DEFECTS.
